# SDR CA090310010

- Difficulty date: March 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Mooney M20K
- Aircraft time: 3,044 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NEA55
- Condition: Corroded
- Location: Propeller
- Part time: 582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LPI INSP, CORROSION FOUND IN O-RING GROOVE. UNREPAIRABLE IAW MANUAL NR BOM100-1.
